MathSciNet Relay Station
MathSciNet bibliographic data
MR2675738 26A51 (26B25)
Tabor, Jacek; Tabor, Józef; Żołdak, Marek Approximately convex functions on topological vector spaces. Publ. Math. Debrecen 77 (2010), no. 1-2, 115–123.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement